# SDR CA100723004

- Difficulty date: July 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,478 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3033260
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, P
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ENGINE WAS UNABLE TO ACHIEVE FULL POWER AND ACFT RETURNED TO BASE. A NORMAL LANDING WAS CARRIED OUT.  UPON INSP, THE P3 LINE FROM THE COMPRESSOR CASE TO THE FCU WAS FOUND CRACKED, PREVENTING FULL P3 AIR FROM REACHING THE FCU.  LINE WAS REPLACED, NO FURTHER ISSSUES.
